# SDR GAIA00109

- Difficulty date: March 17, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- Engine: Pwa JT8D9A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, E, C

## Discrepancy

FLT 1844 - FWA-ORF - DURING TAKEOFF, THE NR 2 ENGINE FIRE WARNING LIGHT ILLUMINATED AND BELL SOUNDED.  THE CREW DECLARED A EMERGENCY LANDING BACK AT FWA.  THE CREW RAN EMERGENCY CHECKLIST AND DISCHARGED FIRE BOTTLE.  DURING SHUT DOWN NR 2 ENGINE, THROTTLE DIFFICULT TO RETARD AND START LEVER BINDING TO CUTOFF.  THE AIRCRAFT LANDED SAFELY.  (M)
